# SDR A6WA201040347

- Difficulty date: April 7, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SIDE OF LT AILERON L/T IS CHAFED.  REPAIRED LT AILERON UPPER L/E SKIN IAW REO 601R-57-60-013 AND REO 601R-57-60-071.
